# SDR USAAF01031

- Difficulty date: May 31, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N886US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11346
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - THE AFT CABIN AND LAVATORY EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY IN THE AFT EMERGENCY LIGHTS BATTERY PACK.  OPS CHECKED OK.  (M)
